# SDR SWAA041235

- Difficulty date: May 2, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 56,184 hours, 53,118 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621265
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND KEEL BEAM CHORD AT RT BS 727 A, AND LT BS 727, CORRODED.  REMOVED AND REPLACED KEEL BEAM CHORD PER SRM AND BAC DRAWING.
